Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 635412, 3 pages
Research Article

Essay on Fractional Riemann-Liouville Integral Operator versus Mikusinski’s

1School of Information Science & Technology, East China Normal University, No. 500 Dongchuan Road, Shanghai 200241, China
2Department of Computer and Information Science, University of Macau, Avenue Padre Tomas Pereira, Taipa, Macau

Received 23 April 2013; Accepted 7 May 2013

Academic Editor: Ezzat G. Bakhoum

Copyright © 2013 Ming Li and Wei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li and Wei Zhao, “Essay on Fractional Riemann-Liouville Integral Operator versus Mikusinski’s,” Mathematical Problems in Engineering, vol. 2013, Article ID 635412, 3 pages, 2013. doi:10.1155/2013/635412